The Gauss map of pseudo-algebraic minimal surfaces

Yu Kawakami, Ryoichi Kobayashi, Reiko Miyaoka

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We refine Osserman's argument on the exceptional values of the Gauss map of algebraic minimal surfaces. This gives an effective estimate for the number of exceptional values and the totally ramified value number for a wider class of complete minimal surfaces that includes algebraic minimal surfaces. It also provides a new proof of Fujimoto's theorem for this class, which not only simplifies the proof but also reveals the geometric meaning behind it.

Original languageEnglish
Pages (from-to)1055-1069
Number of pages15
JournalForum Mathematicum
Volume20
Issue number6
DOIs
Publication statusPublished - 2008 Nov 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The Gauss map of pseudo-algebraic minimal surfaces'. Together they form a unique fingerprint.

  • Cite this